Udayan darji
Udayan darji
Professor of Mathematics, University of Louisville
Verified email at louisville.edu
Title
Cited by
Cited by
Year
On Haar meager sets
UB Darji
Topology and its Applications 160 (18), 2396-2400, 2013
452013
First return path systems: differentiability, continuity, and orderings
UB Darji, MJ Evans, RJ O'Malley
Acta Mathematica Hungarica 66 (1-2), 83-103, 1995
341995
Graph theoretic structure of maps of the Cantor space
NC Bernardes Jr, UB Darji
Advances in Mathematics 231 (3-4), 1655-1680, 2012
322012
Covering ℝ with translates of a compact set
U Darji, T Keleti
Proceedings of the American Mathematical Society 131 (8), 2593-2596, 2003
282003
A first return characterization for Baire one functions
UB Darji, MJ Evans, RJ O'Malley
Real Analysis Exchange, 510-515, 1993
271993
Ubiquity of odometers in topological dynamical systems
E D'Aniello, UB Darji, TH Steele
Topology and its Applications 156 (2), 240-245, 2008
252008
Recovering Baire 1 functions
UB Darji, MJ Evans
Mathematika 42 (1), 43-48, 1995
231995
Classification problems in continuum theory
R Camerlo, U Darji, A Marcone
Transactions of the American Mathematical Society 357 (11), 4301-4328, 2005
222005
First return approachability
UB Darji, MJ Evans, PD Humke
Journal of mathematical analysis and applications 199 (2), 545-557, 1996
201996
Universally first return continuous functions
UB Darji, MJ Evans, RJ O’Malley
Proceedings of the American Mathematical Society 123 (9), 2677-2685, 1995
161995
A first return examination of the Lebesgue integral
UB Darji, MJ Evans
Real Analysis Exchange 27 (2), 573-582, 2001
152001
Expansivity and shadowing in linear dynamics
NC Bernardes Jr, PR Cirilo, UB Darji, A Messaoudi, ER Pujals
Journal of Mathematical Analysis and Applications 461 (1), 796-816, 2018
142018
Complexity of hereditarily decomposable continua
UB Darji
Topology and its Applications 103 (3), 243-248, 2000
142000
Nowhere monotone functions and functions of nonmonotonic type
J Brown, U Darji, E Larsen
Proceedings of the American Mathematical Society 127 (1), 173-182, 1999
131999
A Sierpiński-Zygmund function which has a perfect road at each point
U Darji
Colloquium Mathematicae 64 (2), 159-162, 1993
111993
Chaos among self-maps of the Cantor space
E DʼAniello, UB Darji
Journal of mathematical analysis and applications 381 (2), 781-788, 2011
102011
Chaos and indecomposability
UB Darji, H Kato
Advances in Mathematics 304, 793-808, 2017
92017
Fine properties of Baire one functions
U Darji, M Evans, C Freiling, R O'Malley
Fundamenta Mathematicae 155 (2), 177-188, 1998
91998
Uniformly completely Ramsey sets
U Darji
Colloquium Mathematicae 64 (2), 163-171, 1993
91993
Approximation of automorphisms of the rationals and the random graph
UB Darji, JD Mitchell
Journal of Group Theory 14 (3), 361-388, 2011
82011
The system can't perform the operation now. Try again later.
Articles 1–20